| Catalog Number |
70PH |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the patient experienced a bacterial growth inside of the patient tubing that has made the patient sick.The patient's doctor alleged that the bacterial growth caused a bacteria infection.It is unknown what medical interventions were given for the infection.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause could be due to ¿inadequate material selection - materials of construction are not biocompatible¿.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "perform perineal care and assess skin integrity" and "replace the purewicktm female external catheter at least every 8-12 hours or if soiled with feces or blood".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.